# SDR CHQA200700008

- Difficulty date: March 21, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 13,633 hours, 9,832 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Relay
- Part number: CS500060D4A
- Condition: Burned
- Location: Pitot Static
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6248 - STL-CVG - EN ROUTE AT 27,000 FEET, RECEIVED PITOT 2 FAIL MESSAGE.  RAN QRH AND STARTED SMELLING AN ODOR.  CABIN WAS HAZY.  RAN MEMORY ITEMS FOR SMOKE AND FIRE COCKPIT AND QRH.  DECLARED EMERGENCY, DIVERTED TO EVV.  MAINTENANCE REPLACED RELAYS K0494 (PN CS500-060-D4A), K0054 (PN CS500-060-D4A), AND K0055 (PN MS27743-18) AND ASSOCIATED RELAY SOCKETS IAW EMB MM 20-13-02.  OPS CHECK GOOD IAW MM 30-31-00.
